Carregant...
Carregant...

Vés al contingut (premeu Retorn)

A nodal-based finite element approximation of the Maxwell problem suitable for singular solutions

Autor
Badia, S.; Codina, R.
Tipus d'activitat
Article en revista
Revista
SIAM journal on numerical analysis
Data de publicació
2012
Volum
50
Número
2
Pàgina inicial
398
Pàgina final
417
DOI
https://doi.org/10.1137/110835360 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/15743 Obrir en finestra nova
URL
http://epubs.siam.org/doi/abs/10.1137/110835360 Obrir en finestra nova
Resum
A new mixed finite element approximation of Maxwell's problem is proposed, its main features being that it is based on a novel augmented formulation of the continuous problem and the introduction of a mesh dependent stabilizing term, which yields a very weak control on the divergence of the unknown. The method is shown to be stable and convergent in the natural $H({\rm \mathbf{curl}}\, 0; \Omega)$ norm for this unknown. In particular, convergence also applies to singular solutions, for which cla...
Citació
S. Badia; Codina, R. A nodal-based finite element approximation of the Maxwell problem suitable for singular solutions. "SIAM journal on numerical analysis", 2012, vol. 50, núm. 2, p. 398-417.
Paraules clau
Maxwell equations, finite elements, nodal elements, singular solutions, stabilization techniques
Grup de recerca
(MC)2 - UPC Mecànica de Medis Continus i Computacional
ANiComp - Anàlisi numèrica i computació científica

Participants

Arxius